# SDR AALA2019022869001

- Difficulty date: February 24, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 29,812 hours, 11,746 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE LEFT AFT LAVATORY SMOKE DETECTOR WARNING ILLUMINATED IN THE COCKPIT WITH NO SMOKE OR FIRE INDICATION IN THE LAVATORY.  THE WARNING EXTINGUISHED ON ITS OWN.  ACCOMPLISHED A LEFT AFT LAVATORY SMOKE DETECTOR TESTED IAW AMM 26-14-00. TESTED GOOD.
